# SDR ZFD2004F00000

- Difficulty date: September 16, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N62368
- Make and model: Cessna 310R
- Aircraft serial: 310R0131
- Engine: Cont IO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 584200021
- Condition: Broken
- Location: Rt Nlg
- Part time: 7,750 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WAS BEING TAXIED WHEN A SNAP WAS HEARD AND THE AIRCRAFT STARTED AN UNCOMMANDED TURN.  THE PILOT IMMEDIATELY PULLED BOTH MIXTURES SHUTTING DOWN THE ENGINES.  UPON EXITING THE AIRCRAFT, THE PILOT FOUND THE NLG LEANING AND TURNED SIDEWAYS.  THE AIRCRAFT WAS INSPECTED BY A LOCAL MECH WHO FOUND THE NLG TRUNNION LUG HAD FAILED, ALLOWING THE NLG TO TWIST OUT OF ITS MOUNT.  WILL SUBMIT A MORE COMPLETE REPORT WHEN ALL FACTS ARE FOUND.
